Jump to content
helplinedonate

eastongal

Members
  • Content count

    2
  • Joined

  • Last visited

Community Reputation

0 Neutral

About eastongal

  • Rank
    Newbie
  1. eastongal

    Share Your Story with NPF

    I am a caregiver to my sister, who 5-7 years ago, developed Parkinsons...at least that's what i am told by a neurologist. I am very frustrated to say the least. Not only does she have Parkinson's ,but she is mentally challenged as well, which adds another dimension to my and i am sure her frustration. She is not a candidate for DBS , as the neurologist is afraid that it will only make her mental condition worse. the carbadopia/levadox (spelling) is not working well anymore and I don't know what avenues are available. I am not complaining, though at times i look at her and wonder where is this beautiful person that was active and able to do things..because she is not here anymore...and it makes me sad...I work a full time job (which isn't always easy), take care of a house and husband. I would do anything for her to make her better,if even just a little bit....my parents are gone, brothers and sister have their own lives and frankly don't want to deal with this.. anyway...thanks for listening... patty
  2. eastongal

    Looking for Answers and Hope

    I joined this forum in the hope of getting some direction or at least some hope; not for me. I have a sister who lives with me. She is mentally challenged and on top of that, 3 years ago, she was diagnosed with Parkinson's. She was placed on sinemet and it worked fine for years. As of the last 3 months, it has not as affective. We go to the neurologist and he cuts her sinemet (she was taking 1 tab 4x days), he cuts it down to 1/2 tab every 4 hours. The results were more diasterious....we go back to the neurologist this past week and he says there is nothing else he can do...he didn't want to up the dosage because he said it would do more harm than good,but he is not here at home....he tells me to get a second opinion and that may take months....I don't know what more i can do for her...she is miserable, i'm miserable.I know there are other drugs out there for Parksinson's...I just don't know what to do at this point. Any encouragement or ideas would be greatly appreciated... Thanks for listening... patty
×